# SDR REXA2022012700174

- Difficulty date: December 4, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: CC670388371
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT EQUIPMENT BAY DOOR AFT RH GUSSET DAMAGED. MARKED WITH YELLOW
TAPE.                                                           "
"REMOVED OLD GUSSET AND TAPE, LOCATED, DRILLED AND INSTALLED NEW GUSSET
P/N CC670-38837-1 IAW CRJ 900 SRM 51-42-00-001-001-A01,               
51-40-11-001-001-A01, AND 51-42-13-001-001-A01.  WVAC EMP "
